# SDR 05FDEA00379

- Difficulty date: October 1, 2004
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 77,619 hours, 24,327 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB07601
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB UPPER CUP CRACK AT XORS 372.  TRIMMED OUT CRACKED PORTION AND SPLICE REPAIRED IAW FEDEX EA 8-571-80005.
